# SDR USAA2012062600001

- Difficulty date: June 25, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 58,506 hours, 22,544 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Condition: Broken
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR WON'T CLOSE, MAKES LOUD NOISE WHEN TRYING TO CLOSE.  MAINTENANCE REMOVED AND REPLACED BROKEN HOLD-OPEN LOCK COLLAR.
